American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Dan Laksov. On Zanello's lower bound for level algebras. Proc. Amer. Math. Soc. 141 (2013) 1519-1527.
Abstract, references, and article information   
View Article: PDF

[2] L. V. Rammea and G. K. Sankaran. Boundedness for surfaces in weighted projective 4-spaces. Proc. Amer. Math. Soc. 139 (2011) 3393-3403. MR 2813371.
Abstract, references, and article information   
View Article: PDF

[3] Youngook Choi. On the syzygies of quasi-complete intersection space curves. Proc. Amer. Math. Soc. 137 (2009) 3999-4006. MR 2538560.
Abstract, references, and article information   
View Article: PDF

[4] Lucian Badescu. On the normal bundle of submanifolds of $\mathbb P^n$. Proc. Amer. Math. Soc. 136 (2008) 1505-1513. MR 2373577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Youngook Choi. On quasi-complete intersections of codimension $2$. Proc. Amer. Math. Soc. 134 (2006) 1249-1256. MR 2199166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mei-Chu Chang. Inequidimensionality of Hilbert schemes. Proc. Amer. Math. Soc. 125 (1997) 2521-2526. MR 1389509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alberto Alzati. A new Castelnuovo bound for two codimensional subvarieties of ${\bf P}\sp r$ . Proc. Amer. Math. Soc. 114 (1992) 607-611. MR 1074747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1